# SDR DALA2023071405725

- Difficulty date: July 12, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 6,461 hours, 754 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHP 3417 DENT FOUND ON LOWER R4 DOOR. CORRECTIVE ACTION: REMOVED LOWER CHANNEL FROM R4 DOOR. EVALUATED AND REMOVED DENT. REMOVED DAMAGED CHANNEL. CUT OUT DAMAGED SKIN 21-26.5 INCHES FROM LEADING EDGE OF DOOR AND 2.25" UP FROM BASE. DAMAGE CONTAINDED. FABRICATED FILLER FROM .094 T3-51,FABRICATED DOUBLER FROM .100 T3-51. INSTALL DOUBLE AND FILLER. INSTALLED FASTENERS. C/W SRM 52-13-00-300-014 PERM REPAIR. ALL OPS AND LEAK CHECKS OF DOOR GOOD. FINAL INSTALL COMPLETE PER SRM 52-13-00-300-014. (4662465)
